Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Burning sensation in penis on urinating, green pus discharge, sexually active. Treatment?

My boyfriend says his penis is stinging when he wees and is producing and green pussy fluid, hat could this be? We have been sleeping together, before he started to get this and he s never had this before, is there any risk that this could be and STI? And may I just add, the last time we slept together was nearly a week ago, this stinging and pussing only started about 3 days ago.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Dear customer,

It seems that you are suffering from UTI.A urinary tract infection (UTI) is a infection that affects part of the urinary tract. It may be caused by bacterial , viral or fungal infection.

It can cause penile discharge.The discharge can vary in amount from scanty to profuse and in colour from clear to yellow or green. The timing can vary from loss in the morning only to throughout the day.

The discharge is often accompanied by other symptoms such as:

burning on passing urine (dysuria)
frequent need to pass urine (frequency)
excessive need to urinate at night (nocturia)
rash in the genital area, which can be painful or itchy
swollen lymph nodes (glands) in the groin.

You should have the penile smear examination done along with culture and sensitivity.The antibiotics may be used to control the bacterial infection.

One of several antibiotics can be given as a single dose:The commonly used ones are:

ceftriaxone 250mg by intramuscular injection
cefixime 400mg orally
ciprofloxacin 500mg orally
ofloxacin 400mg orally.


Thank you!


Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor